Open Access Repository

Radicalizers

Gardner, BJ 2017 , 'Radicalizers' , Communications in Algebra, vol. 45, no. 2 , pp. 493-501 , doi: 10.1080/00927872.2016.1175467.

Full text not available from this repository.

Abstract

For a Kurosh–Amitsur radical class of rings, we investigate the existence, for a radical subring S of a ring A, of a largest subring T of A for which S is the radical. When T exists, it is called the radicalizer of S. There are no radical classes of associative rings for which every radical subring of every ring has a radicalizer. If a subring is the radical of its idealizer, then the idealizer is a radicalizer. We examine radical classes for which each radical subring is contained in one which is the radical of its own idealizer.

Item Type: Article
Authors/Creators:Gardner, BJ
Keywords: ring, radical, idealizer, metaideal
Journal or Publication Title: Communications in Algebra
Publisher: Marcel Dekker Inc
ISSN: 0092-7872
DOI / ID Number: 10.1080/00927872.2016.1175467
Copyright Information:

© 2017 Taylor & Francis

Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page
TOP